# SDR ABXA20250818183

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 97,286 hours, 25,677 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL FOR 10L INTO KORD, GEAR DISAGREE AND TAILSKID EICAS RAN CHECKLIST AFTER GO AROUND.  ABORTED APPROACH.  (AAP)  CAME BACK AFTER CALLING MX CONTROL AND RUNNING QRH.  IN ORD, CONFIRMED TAIL SKID DID NOT DEPLOY.  ABOUT 10 MINUTES AFTER BLOCK IN THE TAIL SKID DROPPED ON ITS OWN.  LANDING GEAR LEVER CONTROL MODULE WAS CLEANED AND LUBED PER B767 AMM 32-31-01, OPS CHECK GOOD. FIM TASK 32-71 F/T 803 C/O. SYSTEM FUNCTION WAS NORMAL. NO FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
